Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 75, NWS Nashville, TN

April 8, 2020Houston County, Montgomery County, Stewart County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 8, 2020, 8:13 PM CDT for Houston County, Montgomery County, Stewart County, Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 8:13 PM CDT (01:13 UTC)
Expired
Apr 8, 2020, 9:00 PM CDT
In force
47 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Houston County, TN, Montgomery County, TN, Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 61 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:54 PM CDTHAIL 1Dover, TNREPORT OF QUARTER SIZE HAIL AND WINDS TO 58 MILES AN HOUR. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
990 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS54 KOHX 090113
SVROHX
TNC083-125-161-090200-
/O.NEW.KOHX.SV.W.0075.200409T0113Z-200409T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
813 PM CDT Wed Apr 8 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Montgomery County in Middle Tennessee...
  Stewart County in Middle Tennessee...
  Northwestern Houston County in Middle Tennessee...

* Until 900 PM CDT.

* At 813 PM CDT, a severe thunderstorm was located near Murray,
  moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dover, Erin, Tennessee Ridge, Big Rock, Cumberland City, Houston
  County Airport, Land Between The Lakes and Indian Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 3666 8785 3663 8785 3664 8754 3637 8757
      3624 8779 3623 8784 3624 8794 3631 8796
      3645 8806 3649 8806 3652 8804 3656 8803
      3668 8807
TIME...MOT...LOC 0113Z 292DEG 40KT 3656 8829 

HAIL...1.00IN
WIND...60MPH
 
$$

10
1 follow-up statement
257 
WWUS54 KOHX 090142
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
842 PM CDT Wed Apr 8 2020

TNC083-125-161-090200-
/O.CON.KOHX.SV.W.0075.000000T0000Z-200409T0200Z/
Montgomery TN-Stewart TN-Houston TN-
842 PM CDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN MONTGOMERY...STEWART AND NORTHWESTERN HOUSTON
COUNTIES...

At 841 PM CDT, a severe thunderstorm was located near Dover, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dover, Erin, Tennessee Ridge, Big Rock, Cumberland City, Houston
County Airport, Land Between The Lakes and Indian Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3666 8785 3663 8785 3664 8754 3637 8757
      3624 8779 3623 8784 3624 8794 3631 8796
      3645 8806 3649 8806 3652 8804 3656 8803
      3668 8807
TIME...MOT...LOC 0141Z 292DEG 40KT 3644 8792 

HAIL...1.00IN
WIND...60MPH
 
$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:47 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 8, 6:47 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
647 PM CDT Wed Apr 8 2020

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

The focus of the forecast remains on the threat of severe weather
overnight tonight. The main threats continue to be damaging winds
and large hail, however an isolated tornado is possible. The best
timing for severe storms will be from 10PM to 4AM with the
potential for a few strong to severe isolated storms this
afternoon and evening. Current airmass is certainly unstable
enough to support a few isolated strong to severe storms this
afternoon, so expect storms in west TN to continue to move east,
but remain south of I-40. Shear and helicity will increase later
tonight as low level winds pick up. Forcing ahead of tonight's
cold front will provide the lift needed to organize a line of
storms and tap into the ample CAPE values we have in place right
now. In addition to CAPE between 1500 and 3000 j/kg we also have
steep mid level lapse rates in place throughout the evening, which
is the reason for our higher than normal large hail threat. If
you're staying up and watching for the storms to move into our
area, keep an eye out for the development of a line of storms over
southern Missouri and eastern Arkansas. This line will race to
the east and south ahead of the cold front. Expect storms in the
northwest counties between 10PM and 12AM, then in Nashville and
the northern Plateau between 11PM and 2AM, and on the southern
Plateau between 1AM and 3AM. The line is expected to be oriented
from WSW to ENE and some bowing segments with damaging winds
possible anywhere along the line. Additional backing of the winds
at the surface could increase the tornado threat, but with the
current projected low level shear direction tornado threat remains
isolated. The flooding threat also remains low thanks to the
speed of the system.

The entire line should exit Middle Tennessee before sunrise
tomorrow morning. Winds will be out of the southwest tomorrow and
temperatures should feel substantially cooler. Expect lows in the
low 40s and upper 30s on Friday morning. Dewpoints look to be in
the 20s, so not expecting much in the way of frost that morning,
but calm winds, higher dewpoints and lows in the mid 30s Saturday
morning could allow for at least patchy frost for many areas.
Precip chances increase on Saturday night as a strong upper trough
brings showers and storms to the southeast U.S. Expect storms and
possibly around an inch of rain throughout the day on Sunday.
Temperatures will fall again on Monday in the wake of the
weekend's cold front.

&&

.AVIATION...
00Z TAF DISCUSSION.

A few showers and thunderstorms moving through Middle TN as of
00Z TAF time. Don/t think any of these will hit a TAF site. Will
keep a VCTS for BNA and MQY. Might need to add this to CSV as
well. Still expecting a screaming front/squall line tonight.
Timing for CKV around 03Z...BNA/MQY around 05-06Z and CSV around
07Z. This should be a fast moving system and any storms will
contain wind/hail. The good news is the storms should be fast
moving and should only impact the TAF sites for an hour or two.
CIGs and VISs will become MVFR before the front. After the storms
move out MVFR CIGs will linger for a couple of hours before VFR
conditions return. Southwest winds 10G25KTs with the front and
switching around to the northwest post frontal with continued
gusts.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......11
AVIATION........12
Hazardous weather outlook, Apr 8, 5:03 AM CDT, 15 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
503 AM CDT Wed Apr 8 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-091015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
503 AM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for portions of Middle Tennessee.

.DAY ONE...Today and Tonight.

Severe thunderstorms are likely for all of Middle TN between 9 pm
and 3 am tonight. All modes of severe weather are possible, including
damaging winds of 60-75 mph, golf ball sized hail or larger, and
even an isolated tornado. Please remain weather aware tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

27

In the hours before

Local storm report, Apr 8, 6:01 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
601 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             HERMITAGE               36.20N  86.62W
04/08/2020  E1.00 INCH       DAVIDSON           TN   SOCIAL MEDIA

            PICTURE OF 1" HAIL.

&&

EVENT NUMBER OHX2000285

FB
Local storm report, Apr 8, 6:24 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             4 NNW CARTHAGE          36.32N  85.97W
04/08/2020  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            1" HAIL REPORT. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2000286

FB
Special weather statement, Apr 8, 6:25 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Nashville TN
625 PM CDT Wed Apr 8 2020

TNZ009-010-030-031-033-090015-
Overton TN-Clay TN-Jackson TN-Macon TN-Smith TN-
625 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OVERTON...
NORTHEASTERN SMITH...JACKSON...CLAY AND SOUTHEASTERN MACON COUNTIES
UNTIL 715 PM CDT...

At 624 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Red Boiling Springs, or 10 miles northeast of
Carthage, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Livingston, Celina, Gainesboro, Dale Hollow Lake, Whitleyville and
Standing Stone State Park.

LAT...LON 3642 8528 3628 8588 3644 8597 3662 8553
      3662 8538
TIME...MOT...LOC 2324Z 248DEG 27KT 3639 8585

10
Local storm report, Apr 8, 6:28 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     5 ENE CLIFTON           35.41N  87.91W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
            JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
            RADAR.

0424 PM     HAIL             WAYNESBORO              35.32N  87.76W
04/08/2020  E1.00 INCH       WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
            TIME ESTIMATED VIA RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
            ESTIMATED VIA RADAR.

0458 PM     HAIL             11 W LAWRENCEBURG       35.24N  87.53W
04/08/2020  E1.75 INCH       LAWRENCE           TN   EMERGENCY MNGR

            RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
            ROAD.

0501 PM     TSTM WND DMG     8 WSW LAWRENCEBURG      35.19N  87.46W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
            CREEK ROAD. TIME ESTIMATED VIA RADAR.

0514 PM     TSTM WND GST     6 NNE LORETTO           35.16N  87.40W
04/08/2020  E58 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
            SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
            ESTIMATED VIA READAR.

0534 PM     TSTM WND DMG     7 NW MINOR HILL         35.10N  87.26W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
            CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
            AREA. TIME ESTIMATED VIA RADAR.

0548 PM     HAIL             HERMITAGE               36.20N  86.62W
04/08/2020  E1.00 INCH       DAVIDSON           TN   SOCIAL MEDIA

            PICTURE OF 1" HAIL.

0606 PM     HAIL             4 NNW CARTHAGE          36.32N  85.97W
04/08/2020  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            1" HAIL REPORT. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286

JB Wright
Local storm report, Apr 8, 6:33 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             MOUNT JULIET            36.21N  86.52W
04/08/2020  E1.00 INCH       WILSON             TN   SOCIAL MEDIA

            PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
            VIA RADAR.

&&

EVENT NUMBER OHX2000287

FB
Local storm report, Apr 8, 7:12 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT WED APR 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     5 ENE CLIFTON           35.41N  87.91W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED TWO REPORTS OF TREES DOWN AND POWER OUTAGES ON
            JERTER ROAD ADN MORRISON CREEK ROAD. TIME ESTIMATED VIA
            RADAR.

0424 PM     HAIL             WAYNESBORO              35.32N  87.76W
04/08/2020  E1.00 INCH       WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF 1"HAIL. TIME ESTIMATED FROM RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            RECEIVED A REPORT OF SOME TREES DOWN IN WAYNESBORO.
            TIME ESTIMATED VIA RADAR.

0424 PM     TSTM WND DMG     WAYNESBORO              35.32N  87.76W
04/08/2020                   WAYNE              TN   EMERGENCY MNGR

            REPORT OF A LARGE TREE ON A CAR ON FAIRLANE DRIVE. TIME
            ESTIMATED VIA RADAR.

0458 PM     HAIL             11 W LAWRENCEBURG       35.24N  87.53W
04/08/2020  E1.75 INCH       LAWRENCE           TN   EMERGENCY MNGR

            RECEIVED A REPORT OF GOLF BALL SIZE HAIL ON PONDFIELD
            ROAD.

0500 PM     HAIL             MOUNT JULIET            36.21N  86.52W
04/08/2020  E1.00 INCH       WILSON             TN   SOCIAL MEDIA

            PICTURE OF DIME TO QUARTER SIZE HAIL. TIME ESTIMATED
            VIA RADAR.

0501 PM     TSTM WND DMG     8 WSW LAWRENCEBURG      35.19N  87.46W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF TREE ON POWER LINE THAT STARTED A FIRE, KNOB
            CREEK ROAD. TIME ESTIMATED VIA RADAR.

0514 PM     TSTM WND GST     6 NNE LORETTO           35.16N  87.40W
04/08/2020  E58 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A WIND GUST OF 50 TO 60 MPH BY A TRAINED
            SPOTTER. LOCATION IS 8 MILE SOUTH OF LEOMA. TIME
            ESTIMATED VIA READAR.

0534 PM     TSTM WND DMG     7 NW MINOR HILL         35.10N  87.26W
04/08/2020                   LAWRENCE           TN   EMERGENCY MNGR

            REPORT OF A 12" DIAMETER TREE DOWN ON UNION HILL
            CHURCH. ALSO MULTIPLE REPORTS OF TREES DOWN IN THIS
            AREA. TIME ESTIMATED VIA RADAR.

0548 PM     HAIL             HERMITAGE               36.20N  86.62W
04/08/2020  E1.00 INCH       DAVIDSON           TN   SOCIAL MEDIA

            PICTURE OF 1" HAIL.

0606 PM     HAIL             4 NNW CARTHAGE          36.32N  85.97W
04/08/2020  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            1" HAIL REPORT. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX2000279 OHX2000277 OHX2000280 OHX2000283 OHX2000278
OHX2000287 OHX2000281 OHX2000282 OHX2000284 OHX2000285 OHX2000286

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:57 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Robertson, Stewart33 min
Apr 8, 9:11 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart34 min
Apr 8, 9:17 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson28 min
Apr 8, 9:36 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Sumner, Wilson39 min
Apr 8, 9:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson, Wilson34 min
Apr 8, 9:46 PM CDTSpecial Weather StatementOHXHumphreys44 min
Apr 8, 10:09 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Macon, Smith, Sumner, Trousdale and 1 more36 min
Apr 8, 10:14 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson46 min
Apr 8, 10:17 PM CDTSpecial Weather StatementOHXHickman, Williamson43 min
Apr 8, 10:43 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson47 min
Apr 8, 10:45 PM CDTSpecial Weather StatementOHXJackson, Overton, Putnam, White45 min
Apr 8, 10:56 PM CDTSpecial Weather StatementOHXWilliamson49 min
Apr 8, 11:09 PM CDTSpecial Weather StatementOHXCannon, Van Buren, Warren, White51 min
Apr 8, 11:16 PM CDTSpecial Weather StatementOHXBedford, Coffee44 min
Apr 8, 11:52 PM CDTSpecial Weather StatementOHXBedford, Coffee, Grundy, Warren38 min
Apr 8, 11:54 PM CDTSpecial Weather StatementOHXCumberland21 min
Apr 9, 2:07 PM CDTFreeze WatchOHXClay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more20 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.